MAUDE Adverse Event Report: BIOMERIEUX SA ETEST® ITRACONAZOLE

BIOMERIEUX SA ETEST® ITRACONAZOLE
Catalog Number 525858
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in the united states notified biomérieux of out of range low results for internal quality controls (qc) in association with etest® itraconazole (reference 525858).The customer reported that at 24 hours they had a mic value of 0.016 on multiple test strips.At 48 hours the customer reported test results of 0.032.The customer has tested the same lot of strips with multiple lots of organisms and media.The customer ordered another order of strips, and received the same lot.They tested the new kit of etest® strips and received similar results.There is no indication or report from the laboratory that the discrepant result led to any adverse event related to any patient's state of health.An internal biomérieux investigation will be initiated.
 
Additional Manufacturer Narrative
A customer in the united states notified biomérieux of out of range low results for internal quality control (qc) strain candida albicans (atcc 90028) in association with etest® itraconazole (reference (b)(4)).An mic value of 0.032 g/ml was obtained for an expected mic value range of 0.064-0.25 g/ml.An internal biomérieux investigation was performed.Retained sample analysis: the conformity of the lot reported, 1005507630, and a reference lot 1005871860 used during the investigation, were confirmed with the atcc quality control strains tested for the release of this reference: atcc (b)(6) candida parapsilosis, atcc (b)(6) candida krusei, atcc (b)(6) candida albicans.Complaints trend analysis: no other complaint was registered on this lot.The trend analysis was reviewed and did not indicate any issues with this product.Conclusion: the results obtained with the atcc quality control strains tested during this investigation conformed with the product specifications.No other complaints were registered on this lot number and the trend analysis of the complaints does not show any problem on this reference.No further actions were deemed necessary.

Brand Name
ETEST® ITRACONAZOLE
Common Device Name
ETEST® ITRACONAZOLE
Manufacturer (Section D)
BIOMERIEUX SA
3 route de port michaud
la balme les grottes isere 383,
FR 
MDR Report Key7620578
Report Number3002769706-2018-00086
Device Sequence Number11160410
Product Code NGZ
UDI-Device Identifier03573026253318
UDI-Public03573026253318
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K040560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2020
Device Catalogue Number525858
Device Lot Number1005507630
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1